RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 483–491 (Mi de8584)  

This article is cited in 7 scientific papers (total in 7 papers)

Partial Differential Equations

Asymptotic behavior of the solution of a phase field system, and a modified Stefan problem

V. G. Danilova, G. A. Omel'yanova, E. V. Radkevichb

a Moscow State Institute of Electronics and Mathematics
b Lomonosov Moscow State University

Full text: PDF file (1115 kB)

English version:
Differential Equations, 1995, 31:3, 446–454

Bibliographic databases:
UDC: 517.95
Received: 10.10.1994

Citation: V. G. Danilov, G. A. Omel'yanov, E. V. Radkevich, “Asymptotic behavior of the solution of a phase field system, and a modified Stefan problem”, Differ. Uravn., 31:3 (1995), 483–491; Differ. Equ., 31:3 (1995), 446–454

Citation in format AMSBIB
\Bibitem{DanOmeRad95}
\by V.~G.~Danilov, G.~A.~Omel'yanov, E.~V.~Radkevich
\paper Asymptotic behavior of the solution of a phase field system, and a modified Stefan problem
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 483--491
\mathnet{http://mi.mathnet.ru/de8584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373044}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 446--454


Linking options:
  • http://mi.mathnet.ru/eng/de8584
  • http://mi.mathnet.ru/eng/de/v31/i3/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Omel'yanov, V. V. Trushkov, “A geometric correction in the problem on the motion of a free boundary”, Math. Notes, 63:1 (1998), 137–139  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. G. A. Omel'yanov, V. V. Trushkov, “Dynamics of a free boundary in a binary medium with variable thermal conductivity”, Math. Notes, 66:2 (1999), 181–189  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. I. Shafarevich, “The Navier–Stokes equations: Asymptotic solutions describing tangential discontinuities”, Math. Notes, 67:6 (2000), 792–801  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. K. A. Volosov, “A Property of the Ansatz of Hirota's Method for Quasilinear Parabolic Equations”, Math. Notes, 71:3 (2002), 339–354  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. G. Danilov, V. Yu. Rudnev, “A weak asymptotic solution of the phase-field system in the case of confluence of free boundaries in the Stefan–Gibbs–Thomson problem”, J. Math. Sci., 151:1 (2008), 2664–2676  mathnet  crossref  mathscinet  zmath
    6. A. S. Demidov, “Functional geometric method for solving free boundary problems for harmonic functions”, Russian Math. Surveys, 65:1 (2010), 1–94  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. V. G. Danilov, V. Yu. Rudnev, “Chislennoe issledovanie lokalizovannogo vozmuscheniya temperatury v modeli fazovogo polya v sluchae sliyaniya svobodnykh granits”, Zh. vychisl. matem. i matem. fiz., 52:11 (2012), 2080–2092  mathnet
  • Number of views:
    This page:68
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019